| Catalog Number |
02K43-25 |
| Medical Device Problem Codes |
Product Quality Problem (1506); Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During the investigation into this issue found that during manufacturing, the microparticle concentrate used in reagent lot number 50808un23 was not properly mixed.As a result, an insufficient amount of microparticles was added to reagent lot 50808un23.A product recall letter was issued on 21feb2024 to all customers who have received shipments of architect stat myoglobin reagent lot numbers 50808un23.The product recall letter notifies the customer of the issue and the potential impact to patient results with use of lot 50808un23.The product recall letter instructs customers to discontinue use of and destroy any remaining inventory of lot 50808un23 according to their laboratory procedures and immediately contact customer support to order a replacement product.
Event or Problem Description
The customer observed microparticles in the microparticles bottles appears to be different than expected and error code 1119 assay (x) number (y) calibration failure, curve validity check failed after calibrating instrument with the reagent lot 50808un23, list 02k43-25 on the architect i1000 processing module.There was no reported impact to patient management.